Advertisment Mero
Indian Journal of Critical Care Medicine
An open access publication of ISCCM™ 
 
Users online: 106 
     Home | Login 
  About Current Issue Archive Search Instructions Online Submission Subscribe Etcetera Contact  
  Navigate Here 
 »   Next article
 »   Previous article
 »   Table of Contents

 Resource Links
 »   Similar in PUBMED
 »  Search Pubmed for
 »  Search in Google Scholar for
 »Related articles
 »   Citation Manager
 »   Access Statistics
 »   Reader Comments
 »   Email Alert *
 »   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed365    
    Printed0    
    Emailed0    
    PDF Downloaded26    
    Comments [Add]    

Recommend this journal

 

 CASE REPORT
Year : 2017  |  Volume : 21  |  Issue : 3  |  Page : 170--171

Transient distal renal tubular acidosis in organophosphate poisoning


Department of General Medicine, MES Medical College, Perinthalmanna, Kerala, India

Correspondence Address:
Ram Narayan
Department of General Medicine, MES Medical College, Perinthalmanna  -  679  338, Kerala
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijccm.IJCCM_298_16

Rights and Permissions

Renal complications due to organophosphate poisoning are very rare. We are presenting a unique case of transient distal renal tubular acidosis due to organophosphate poisoning, which to the best of our knowledge is the first of its kind. An elderly female after deliberate self-harm with ingestion of chlorpyrifos had multiple ventricular arrhythmias due to hypokalemia secondary to distal renal tubular acidosis which improved completely after treatment.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Online since 7th April '04
Published by Wolters Kluwer - Medknow